# SDR UIEA2013090600498

- Difficulty date: September 6, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,245 hours, 21,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 17725
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT BATTERY CHARGER FOR EMERGENCY LIGHTS INOPERATIVE.  R & R  BATTERY CHARGER ASSY IAW AMM 33-51-00, OPS CHECKED GOOD.
